On the approximate analytical solution for parametrically excited nonlinear oscillators

Iman Pakar1 , Mahmoud Bayat2 , Mahdi Bayat3

Journal of Vibroengineering, Vol. 14, Issue 1, 2012, p. 423-429.
Received 22 December 2011; accepted 14 February 2012; published 31 March 2012

Copyright © 2012 Vibroengineering This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Creative Commons License
This publication is only available via PDF.
Download PDF